Lineability of functionals and operators

Tom 201 / 2010

Francisco Javier García-Pacheco, Daniele Puglisi Studia Mathematica 201 (2010), 37-47 MSC: Primary 46B03; Secondary 47B38. DOI: 10.4064/sm201-1-3

Streszczenie

This article is divided into two parts. The first one is on the linear structure of the set of norm-attaining functionals on a Banach space. We prove that every Banach space that admits an infinite-dimensional separable quotient can be equivalently renormed so that the set of norm-attaining functionals contains an infinite-dimensional vector subspace. This partially solves a question proposed by Aron and Gurariy. The second part is on the linear structure of dominated operators. We show that the set of dominated operators which are not absolutely summing is lineable.

Autorzy

  • Francisco Javier García-PachecoDepartment of Mathematical Sciences
    Texas A&M University
    College Station, TX 77843-3368, U.S.A.
    e-mail
  • Daniele PuglisiDepartment of Mathematics
    University of Missouri
    Columbia, MO 65201, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek